# SDR ASOA2018F00002

- Difficulty date: May 7, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC FLIGHT 5529 DURING SCHEDULED MAINTENANCE INSPECTION THE EMERGENCY EXIT SIGN AT ROW 15 WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT SIGN BULB WITH OPERATIONAL CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
